# SDR SWAA2017011611179

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 35,107 hours, 20,575 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR LANDING GEAR FORWARD TRUNNION SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
